Volume 21, 2017
|Page(s)||159 - 167|
|Published online||19 October 2017|
- L.A. Breyer and G.O. Roberts, A quasi-ergodic theorem for evanescent processes. Stochastic Processes Appl. 84 (1999) 177–186. [CrossRef] [Google Scholar]
- J.W. Chen and S.Q. Jian, Some limit theorems of killed Brownian motion, Sci. China Math. 56 (2013) 497–514. [CrossRef] [Google Scholar]
- J.W. Chen, H.T. Li and S.Q. Jian, Some limit theorems for absorbing Markov processes. J. Phys. A: Math. Theor. 45 (2012) 345–003. [Google Scholar]
- K.L. Chung and Z.X. Zhao, From Brownian motion to Schrodinger’s equation. Springer, Berlin (1995). [Google Scholar]
- J.D. Deuschel and D.W. Stroock, Large Deviations. Academic Press, Boston (1989). [Google Scholar]
- L.C. Evans, Partial Differential Equations. American Mathematical society (1998). [Google Scholar]
- S.C. Port and C.J. Stone, Brownian motion and classical potential theory. Academic Press, Inc (1978). [Google Scholar]
- L. Wu, A deviation inequality for non-reversible Markov processes. Ann. Inst. Henri Poincaré. Prob. Stat. 11 (2000) 435–445. [CrossRef] [EDP Sciences] [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.